# SDR DALA2025070104952

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,292 hours, 26,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 4L ESCAPE SLIDE ARMED CONDITION INDICATOR INOP (KNUCKLE KNOCKER).   ADJUSTED DOOR 4L LOWER LINING TO CORRECT POSITION, OPS SATIFACTORY PER B757AMM 52-11. (1049765)
